# SDR SWIA202160795

- Difficulty date: July 9, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 272007
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON OUTBOARD PCU SEVERELY CORRODED AT PCU LINK ATTACH POINT    (C-CHECK RO 9/3/21)   REMOVED L/H AILERON O/B PCU IAW CRJ 200 AMM 27-14-01-000-801AND INSTALLED PCU IAW SKY CARD 27-900-1002-SKY  SEE CONTINUE CARD ROR DETAILS OF WORK PERFORMED.
